Sameer Chavan
Department of Mathematics and Statistics
Indian Institute of Technology Kanpur
Kanpur-208016, India

 

             View of Kanpur from the river Ganga: from a painting by Rev. Henry Martyn
                                                              (Source: Wikipedia)

Office:

FB-552

Phone:

 

91-51202597158 (O)  

 91-512-2598540 (R)

Fax:

91-512-2597500

Email:

chavan at iitk dot ac dot in 

chavansameer at  gmail dot com



 

Publications:
 

On a Friedrichs Extension Related to Unbounded Subnormals-I (with A. Athavale), Glasgow Math J, 48 (2006), 19-28

Sectorial Forms and Unbounded Subnormals (with A. Athavale), Math Proc Cambridge Phil Soc, 143 (2007), 685-702

 

On Operators Cauchy Dual to 2-hyperexpansive Operators, Proc Edinburgh Math Soc, 50 (2007), 637-652


On Operators Close to Isometries, Studia Math, 186 (2008), 275-293


On a Friedrichs Extension Related to Unbounded Subnormals-II, Glasgow Math J, 50 (2008), 97-109

 

A Spectral Exclusion Principle for Unbounded Subnormals, Proc Amer Math Soc, 137 (2009), 211-218

 

Co-analytic, right invertible operators are supercyclic, Colloquium Math, 119 (2010), 137-142

 

On Operators Cauchy Dual to 2-hyperexpansive Operators: The Unbounded Case, Studia Math, 203 (2011), 129-162

Essential Normality of Operators Close to Isometries,  Integral Equations Operator Theory,  73 (2012), 49-55
 
Operators Cauchy Dual to 2-hyperexpansive Operators: The Multivariable Case
(With R. Curto),  Integral Equations Operator Theory, 73 (2012), 481-516

C*-algebras Generated by Spherical Hyperexpansions, New York Jour  of Math, 19 (2013), 511-531

Rigidity Theorems for Spherical Hyperexpansions (With V. M. Sholapurkar), Complex Analysis and Operator Theory, 7 (2013), 1545-1568

An Inequality for Spherical Cauchy Dual Tuples, Colloquium Math, 131 (2013), 265-271

Spherically Balanced Hilbert Spaces of Formal Power Series in Several Variables-I  (With S. Kumar), Journal of Operator Theory, 72 (2014), 405-428

Irreducible Tuples without Boundary Property, Canadian Mathematical Bulletin, 58 (2015), 9-18

Spherical Tuples of Hilbert Space Operators (With D. Yakubovich),  Indiana University Mathematics Journal, 64 (2015), 577-612

Completely Monotone Functions of Finite Order and Agler’s Conditions (With V. M. Sholapurkar), Studia Math, 226 (2015), 229-258
 
A Wold-type Decomposition for a Class of Row nu-hypercontractions (With R. Kumari), Journal of Operator Theory, 75 (2016), 195-208
 
An Analytic Model for Left-invertible Weighted Shifts on Directed Trees (With S. Trivedi), Journal of London Mathematical Society, 94 (2016), 253-279 
 
U-invariant Kernels, Defect Operators, and Graded Submodules (With R. Kumari), New York Jour of Math, 22 (2016), 677-709
 
Completely Hyperexpansive Tuples of Finite Order (With V. M. Sholapurkar), Journal Math Anal Appl, 447 (2017), 1009-1026
 
A Moment Problem and Joint q-isometry Tuples (With A. Anand), Complex Analysis and Operator Theory, 11 (2017), 785-810
 
Module Tensor Product of Subnormal Modules need not be Subnormal (With A. Anand), Journal of Functional Analysis, 272 (2017), 4752-4761
 
Weyl's Theorem for a Pair of Commuting Hyponormal Operators (With R. Curto), Proc Amer Math Soc, 145 (2017), 3369-3375
 
Dirichlet Spaces Associated with Locally Finite Rooted Directed Trees (With D. Pradhan and S. Trivedi), Integral Equations Operator Theory, 89 (2017), 209-232
 
Multishifts on Directed Cartesian Product of Rooted Directed Trees (With D. Pradhan and S. Trivedi), Dissertationes Mathematicae, 527 (2017), 1-102

An operator-valued kernel associated with a commuting tuple of Hilbert space operators, Bulletin Sci. Math.145 (2018), 38-52

Commutants and reflexivity of multiplication tuples on vector-valued reproducing kernel Hilbert spaces (With S. Podder and S. Trivedi), Journal Math Anal Appl, to appear
 

Preprints: 
 
A solution to the Cauchy dual subnormality problem for 2-isometries  (With A. Anand, Z. Jablonski, and J. Stochel),  preprint, 2017

Classification of Drury-Arveson-type Hilbert modules associated with certain directed graphs (With D. Pradhan and S. Trivedi), preprint, 2017
 
Complete systems of unitary invariants for some classes of 2-isometries, (With A. Anand, Z. Jablonski, and J. Stochel), preprint, 2018

Weighted join operators on directed trees (with Rajeev Gupta and Kalyan B. Sinha), preprint, 2018
 
 
Past Graduate Students:
 
Surjit Kumar,  Spherically Balanced Hilbert Spaces of Formal Power Series in Several Variables, IIT Kanpur, 2015
 
Rani Kumari, U-invariant Kernels, Row nu-Hypercontractions, And Graded Submodules, IIT Kanpur, 2016
 
Deepak Kumar Pradhan, Multishifts on Directed Cartesian Product of Rooted Directed Trees, IIT Kanpur


Post Doctoral Students:

Shailesh Trivedi, SERB, National Post-doctoral Fellow, 2017

 
Lecture Notes: 
 
Linear Dynamics, 2012
 
Notes on Group Theory and Ring Theory, 2013
 
Topology: Notes and Problems, 2014
 
Spectral Theorem for Symmetric Operators with Compact Resolvent, 2014 

 

Uniform Convergence and Polynomial Approximation: Problems and Notes, 2014

 

Integration Theory: Notes and Problems, 2014/2015

 

Fubini-Tonelli Theorem: Notes and Problems, 2015

 

Problems in Complex Analysis, 2015

Introduction to Complex Analysis, 2016

 


Literary Marathi Magazine:

समकालीन गझल, अंक , सप्टेंबर २०१६

समकालीन गझल, अंक , जुलै २०१७